# SDR 02FDEA00243

- Difficulty date: April 9, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN LAP AT STR 19R, BS 720E IS CHAFED.  REMOVED AND REPLACED SKIN PER SRM 53-30-3 FIG 14.
